# SDR DALA2025011300267

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND SCRATCHES ON INNER BOLT HOLE AND HOLE OF BARREL NUT (HOLE #26) AT HORIZONTAL STAB. SUMMARY OF NRC 00742: LEVEL CORROSION 2. CORROSION IN INNER BOLT HOLE AND HOLE OF BARREL NUT (HOLE #26) AT HORIZONTAL STAB WAS REPAIRED PER PRI 622843-14 REV 1 & ER/A 622843-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 17DEC24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE ANALYSIS (DTA) STAGES II AND III ARE REQUIRED IN ACCORDANCE WITH PROCEDURES STABLISHED IN FAA AC 120-93 (REF LOG PAGE # 0717255) ASSOCIATED ER/A 14-622843 ADDED FOR AC 9544. (LP #0753545)
